Alert archive / New Jersey / Special Marine Warnings in 2018
Special Marine Warning 52, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 6, 2018, 9:06 AM EDT. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2018, 9:06 AM EDT (13:06 UTC)
- Expired
- Jul 6, 2018, 10:00 AM EDT
- In force
- 54 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Philadelphia radar (KDIX), 44 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 1.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1490 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
796
WHUS51 KPHI 061306
SMWPHI
ANZ451-452-471-061400-
/O.NEW.KPHI.MA.W.0052.180706T1306Z-180706T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mount Holly NJ
906 AM EDT FRI JUL 6 2018
The National Weather Service in Mount Holly NJ has issued a
* Special Marine Warning for...
Coastal waters from Manasquan Inlet to Great Egg Inlet NJ out 20
nm...
Outer waters from Manasquan Inlet to Little Egg Inlet NJ out 20 to
40 nm...
* Until 1000 AM EDT.
* At 905 AM EDT, strong thunderstorms were located along a line
extending from Forked River to Little Egg Inlet to 7 nm north of
Buoy Ge, moving east at 25 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Atlantic City, Little Egg Reef, Ship Bottom, Barnegat Light Reef,
Garden State South Reef, Harvey Cedars, Forked River, Beach Haven,
Barnegat Light, North Beach Haven, Garden State North Reef, Little
Egg Inlet and Brigantine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
Frequent lightning is occurring with these storms. If caught on the
open water, stay below deck if possible and keep away from ungrounded
metal objects.
&&
LAT...LON 3958 7365 3932 7404 3934 7463 3938 7459
3937 7454 3947 7446 3947 7442 3951 7444
3956 7441 3956 7437 3970 7422 3976 7422
3980 7419 3982 7422 3985 7417 3981 7353
TIME...MOT...LOC 1305Z 262DEG 25KT 3979 7415 3952 7435 3940 7467
HAIL...0.00IN
WIND...>34KTS
$$
Robertson/EH.1 follow-up statement
233
FZUS71 KPHI 061330
MWSPHI
Marine Weather Statement
National Weather Service Mount Holly NJ
930 AM EDT FRI JUL 6 2018
ANZ451-452-471-061400-
/O.CON.KPHI.MA.W.0052.000000T0000Z-180706T1400Z/
930 AM EDT FRI JUL 6 2018
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT...
For the following areas...
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20
nm...
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20
nm...
Waters from Manasquan Inlet NJ to Little Egg Inlet NJ out 20 to 40
nm...
At 930 AM EDT, strong thunderstorms were located along a line
extending from near Barnegat Light Reef to near Garden State South
Reef to near Atlantic City, moving east at 25 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Atlantic City, Little Egg Reef, Ship Bottom, Barnegat Light Reef,
Garden State South Reef, Harvey Cedars, Forked River, Beach Haven,
Barnegat Light, North Beach Haven, Garden State North Reef, Little
Egg Inlet and Brigantine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
Frequent lightning is occurring with these storms. If caught on the
open water, stay below deck if possible and keep away from ungrounded
metal objects.
&&
LAT...LON 3958 7365 3932 7404 3934 7463 3938 7459
3937 7454 3947 7446 3947 7442 3951 7444
3956 7441 3956 7437 3970 7422 3976 7422
3980 7419 3982 7422 3985 7417 3981 7353
TIME...MOT...LOC 1330Z 262DEG 25KT 3981 7395 3954 7415 3942 7447
HAIL...0.00IN
WIND...>34KTS
$$
Robertson/EHWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 6, 8:44 AM EDT, 22 minutes earlier.
Area forecast discussion, Jul 6, 8:44 AM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
844 AM EDT Fri Jul 6 2018
.SYNOPSIS...
A seasonably strong cold front will cross the forecast area
today accompanied by showers and some heavy thunderstorms. High
pressure will build in behind the front and bring fair and
pleasant weather over the weekend and into Monday. Typical July
heat and humidity will gradually return through the middle of
next week while a weak frontal boundary may trigger a few
scattered showers and thunderstorms.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
An initial batch of showers and thunderstorms with heavy rain
moved across southeastern Pennsylvania and central and southern
New Jersey early this morning. Flash Flood Warnings were issued
from lower Bucks County eastward to the upper part of the Jersey
Shore. Rainfall totals of 1 to 2 inches were common in that
area with some spots receiving 3 to 4 inches. The area of
showers and thunderstorms will continue to move off the coast
this morning.
Our attention will turn to the showers and scattered
thunderstorms associated with the pre-frontal trough extending
across eastern New York State to central Pennsylvania around
8:30 AM. There was not much heavy rain and lightning in
northeastern and central Pennsylvania. However, the line is
expected to intensify as it moves into our region.
The pre-frontal showers and thunderstorms are forecast to move
across eastern Pennsylvania and northern New Jersey by early
afternoon. The back edge of the precipitation is anticipated to
reach southern Delaware and far southern New Jersey before 6:00
PM.
Conditions will remain humid today with the arrival of the
actual cold front lagging a few hours behind the back edge of
the showers and thunderstorms. High temperatures will favor the
80s.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
Cooler and much drier air will sweep across the area tonight.
Skies will clear from N/W to S/E. A light to moderate breeze
from the NW/N will continue overnight. Lows will drop into the
low/mid 50s far N and W with low 60s across Delmarva and srn NJ.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Overall the long term forecast looks rather benign, at least
through early next week. The zonally- oriented ridge axis aloft
is initially suppressed westward by the strong shortwave trof
exiting the east coast on Saturday. However by Monday the upper
ridge becomes re- established over the eastern U.S. Seasonally
strong (1025 mb) high pressure builds in on Saturday behind
Friday cold fropa and continues through Sunday before shifting
southward on Monday. The net result will be fair and pleasant
weather through the weekend with forecast dewpoints close to 50F
and temps at or below normal.
Monday starts a gradual return of typical summertime heat and
humidity, which is expected to continue through most of the
week. However at this time heat indices are not expected to
reach really oppressive or dangerous levels. Another shortwave
trof, not as sharp as today's, is expected to dig into the
Northeast around Tuesday, again pushing the upper ridge axis
westward. An associated surface frontal boundary may settle
southward across the northern mid- Atlantic region for the
middle part of the week. Convergence along the front or pressure
trof, along with afternoon instability from returning
heat/moisture, will likely trigger a few mainly afternoon and
evening thunderstorms during this time. Confidence in this
longer-range scenario is not too high, so forecast PoPs remain
mostly in the chance range for now.
&&
.AVIATION /13Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Lower CIGS and VSBYS at times in showers and tstms. In
between...VFR expected with some fog or haze possible. SW winds
this morning and the W to NW winds behind a surface trough this
afternoon.
Tonight...VFR conditions exected with mostly SKC and north
winds around 10 knots.
OUTLOOK...
Saturday-Monday night...VFR conditions expected. Confidence
high.
Tuesday...Generally VFR conditions expected. A few isolated
showers/thunderstorms possible which may temporarily lower
conditions. Confidence low on any rain.
&&
.MARINE...
Showers and tstms will be across the waters today as a cold
front nears the region. Gusty winds and locally higher seas can
be expected in tstms. SCA flag will fly across the central and
northern NJ ocean waters today and then over the srn NJ and DE
coastal waters as well as srn Del bay after 03Z tonight and into
Saturday.
Rip Currents...
Low risk is expected across Monmouth NJ and coastal DE beaches
which mostly face E. Moderate risk possible in the (mostly) SE
facing beaches of Ocean, Atlantic and Cape May counties. Tstms
will pose other risk for beaches today. Stay away from the water
if you hear thunder. Go indoors.
OUTLOOK...
Saturday...Northeast winds and waves above Small Craft Advisory
levels should continue through Saturday, although winds will
start to diminish towards evening.
Saturday night-Sunday...Winds decrease below advisory levels,
however, seas may remain near advisory levels for the southern
half of the New Jersey and Delaware coastal waters.
Sunday night-Tuesday...Conditions likely to be below advisory
levels for all areas.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 2 PM EDT this afternoon for PAZ060>062-
070-071-101>106.
NJ...Flash Flood Watch until 2 PM EDT this afternoon for NJZ007>010-
012>019.
DE...Flash Flood Watch until 2 PM EDT this afternoon for DEZ001.
MD...Flash Flood Watch until 2 PM EDT this afternoon for MDZ008.
MARINE...Small Craft Advisory until 6 PM EDT Saturday for ANZ450>452.
Small Craft Advisory from 11 PM this evening to 6 PM EDT
Saturday for ANZ431-453>455.
&&
Synopsis...AMC
Near Term...Iovino
Short Term...O'Hara
Long Term...AMC
Aviation...AMC/O'Hara
Marine...AMC/O'HaraHazardous weather outlook, Jul 6, 8:30 AM EDT, 36 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 830 AM EDT Fri Jul 6 2018 DEZ001-MDZ008-NJZ007>010-012>019-PAZ060>062-070-071-101>106-071230- New Castle-Cecil-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 830 AM EDT Fri Jul 6 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-MDZ012-015-019-020-NJZ001-020>023-027-PAZ054-055-071230- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe- 830 AM EDT Fri Jul 6 2018 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, northern New Jersey, southern New Jersey and northeast Pennsylvania. .DAY ONE...Today and Tonight. Showers and thunderstorms are likely, and they will be capable of producing locally heavy rainfall. There is the potential for urban and poor-drainage flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ024>026-071230- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- 830 AM EDT Fri Jul 6 2018 This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and Tonight. There is a moderate risk for the development of dangerous rip currents. Showers and thunderstorms are likely today, and they will be capable of producing locally heavy rainfall. There is the potential for urban and poor-drainage flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-071230- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 830 AM EDT Fri Jul 6 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. Showers and thunderstorms are likely today and they will be capable of producing gusty winds and locally higher seas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 6, 8:04 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 AM EDT FRI JUL 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM HEAVY RAIN BUCKSVILLE 40.51N 75.19W
07/06/2018 M2.64 INCH BUCKS PA TRAINED SPOTTER
TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1801077
DAVISSpecial weather statement, Jul 6, 8:13 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
813 AM EDT FRI JUL 6 2018
NJZ020-022-026-027-061300-
Coastal Ocean-Ocean-Atlantic-Southeastern Burlington-
813 AM EDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ATLANTIC...SOUTH
CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
At 813 AM EDT, a strong thunderstorm was located over Batsto, or 19
miles northeast of Vineland, moving east at 25 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Hammonton, Egg Harbor City, Tuckerton, Port Republic, Warren Grove,
Bass River State Forest, Batsto, Elwood-Magnolia, New Gretna, Penn
State Forest, Wading River and Mystic Island.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3954 7439 3956 7441 3953 7441 3951 7445
3949 7476 3965 7483 3968 7479 3979 7438
3960 7430 3957 7434 3955 7432 3956 7429
3954 7429
TIME...MOT...LOC 1213Z 252DEG 22KT 3962 7468
RobertsonLocal storm report, Jul 6, 8:28 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
828 AM EDT FRI JUL 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 AM FLOOD CAMDEN 39.94N 75.11W
07/06/2018 CAMDEN NJ DEPT OF HIGHWAYS
TRAFFIC CAMERAS SHOW SEVERAL FLOODED INTERSECTIONS.
TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1801078
DAVISLocal storm report, Jul 6, 8:39 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
839 AM EDT FRI JUL 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM FLOOD 1 SE HILLSIDE TERRACE 40.19N 74.60W
07/06/2018 MERCER NJ DEPT OF HIGHWAYS
FLOODING ON I-195 WESTBOUND RAMP FROM EXIT 7 TO COUNTY
ROAD 526. RAMP CLOSED AND TRAFFIC DETOURED. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1801079
DAVISLocal storm report, Jul 6, 9:01 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
901 AM EDT FRI JUL 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM FLASH FLOOD LAKEHURST 40.01N 74.33W
07/06/2018 OCEAN NJ DEPT OF HIGHWAYS
NJ 70 IN LAKEHURST CLOSED DUE TO FLOODING. TIME
ESTIMATED BY RADAR.
&&
EVENT NUMBER PHI1801080
DAVISSpecial weather statement, Jul 6, 9:03 AM EDT, 3 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
903 AM EDT FRI JUL 6 2018
NJZ020-022-025>027-061330-
Coastal Atlantic-Coastal Ocean-Ocean-Atlantic-Southeastern
Burlington-
903 AM EDT FRI JUL 6 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ATLANTIC...
SOUTHEASTERN OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
At 902 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Barnegat to near Port Republic to
near Estell Manor. Movement was east at 25 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Atlantic City, Barnegat, Pleasantville, Brigantine, Northfield,
Absecon, Egg Harbor City, Tuckerton, Estell Manor, Surf City, Port
Republic, Pomona, Bass River State Forest, New Gretna, Beach Haven
West, Mays Landing, Mystic Island, Ocean Acres, Manahawkin and
Waretown.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3981 7417 3975 7420 3974 7412 3975 7411
3962 7419 3963 7420 3957 7434 3961 7420
3946 7431 3956 7441 3941 7438 3943 7434
3936 7441 3941 7478 3983 7420 3978 7410
3977 7410
TIME...MOT...LOC 1302Z 262DEG 25KT 3979 7419 3951 7440 3939 7471
RobertsonThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:25 AM EDT | Small Craft Advisory | PHI | 60 hr | |
| Jul 6, 4:39 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 4 hr |
| Jul 6, 5:37 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Monmouth, Ocean | 4 hr |
| Jul 6, 6:40 AM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 4 hr |
| Jul 6, 7:01 AM EDT | Flash Flood Warning | PHI | Burlington, Mercer, Middlesex, Monmouth | 4 hr |
| Jul 6, 7:13 AM EDT | Special Weather Statement | PHI | Burlington, Ocean | 32 min |
| Jul 6, 7:19 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 26 min |
| Jul 6, 7:38 AM EDT | Special Weather Statement | PHI | Ocean | 52 min |
| Jul 6, 7:50 AM EDT | Special Weather Statement | PHI | Monmouth | 25 min |
| Jul 6, 7:52 AM EDT | Special Weather Statement | PHI | Atlantic | 23 min |
| Jul 6, 8:13 AM EDT | Special Weather Statement | PHI | Atlantic | 47 min |
| Jul 6, 8:23 AM EDT | Flash Flood Warning | PHI | Burlington, Monmouth, Ocean | 4 hr |
| Jul 6, 9:03 AM EDT | Special Weather Statement | PHI | Atlantic | 27 min |
| Jul 6, 9:24 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 2 hr |
| Jul 6, 9:25 AM EDT | Special Weather Statement | PHI | Atlantic | 20 min |
| Jul 6, 9:50 AM EDT | Special Marine Warning | PHI | 40 min | |
| Jul 6, 10:40 AM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 6, 11:39 AM EDT | Special Marine Warning | PHI | 66 min | |
| Jul 6, 12:30 PM EDT | Special Weather Statement | PHI | Ocean | 30 min |
| Jul 6, 12:42 PM EDT | Special Weather Statement | PHI | Atlantic | 33 min |
| Jul 6, 12:46 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 6, 12:59 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Ocean | 3 hr |
| Jul 6, 12:59 PM EDT | Special Weather Statement | PHI | Ocean | 46 min |
| Jul 6, 1:01 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 6, 1:07 PM EDT | Special Weather Statement | PHI | Atlantic | 23 min |
| Jul 6, 1:24 PM EDT | Areal Flood Advisory | PHI | Ocean | 2 hr |
| Jul 6, 1:35 PM EDT | Special Weather Statement | PHI | Atlantic | 40 min |
| Jul 6, 1:43 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 6, 3:48 PM EDT | Small Craft Advisory | PHI | 32 hr | |
| Jul 6, 3:06 AM EDT | Special Weather Statement | PHI | Berks | 54 min |
| Jul 6, 3:46 AM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Montgomery | 5 hr |
| Jul 6, 10:29 AM EDT | Special Weather Statement | PHI | Sussex | 31 min |
| Jul 6, 10:52 AM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jul 6, 10:56 AM EDT | Special Weather Statement | PHI | Sussex | 64 min |
| Jul 6, 12:01 PM EDT | Special Weather Statement | PHI | Sussex | 44 min |
| Jul 6, 1:11 PM EDT | Special Weather Statement | PHI | Sussex | 34 min |
| Jul 6, 3:11 PM EDT | Special Weather Statement | PHI | Sussex | 34 min |
Nearby
Special Marine Warnings in New Jersey, 2018Every special marine warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.